Covering odd cycles

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We estimate the number of vertices/edges necessary to cover all odd cycles in graphs of given order and odd girth.

Original languageEnglish (US)
Pages (from-to)393-400
Number of pages8
JournalCombinatorica
Volume17
Issue number3
StatePublished - Dec 1 1997

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this

Komlos, J. (1997). Covering odd cycles. Combinatorica, 17(3), 393-400.